# SDR ASOA200801422

- Difficulty date: October 29, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 9,154 hours, 7,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR EACH EMER PHOTOLUMINESCENT FLOODLIGHT STRIPS ARE CRACKED.
